# SDR HEEA0013952

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032048
- Condition: Failed
- Location: Start/Gen
- Part time: 11,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROPS OFF LINE IN FLIGHT.  COMES BACK ON WITH RESET FIELD SWITCH.
